# SDR MASA2011020801883

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 19,776 hours, 15,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Loose
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES ARE SPONGY.  MX RE-SECURED B-NUT ON THE VOLUMETRIC FUSE.
